# SDR QXEA2022051200190

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 27,868 hours, 29,979 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Exhaust Pipe
- Part number: 8Z9022003
- Part serial: 060217
- Condition: Damaged
- Location: Zone 400
- Part time: 36,495 hours, 37,855 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER REPORTED #2 ENGINE EXHAUST FLAPPING IN FLIGHT. AIRCRAFT REMOVED FROM SERVICE. FOUND MISSING HARDWARE/SPRING CLIPS ON LOCATIONS M2, M3, A1, A2, A3, AND AFT MOST ATTACHMENT AS NOTED IN FIGURE 101 SHEET 1 OF Q400 SRM 54-45-25, TR 54-067. FERRIED AIRCRAFT FOR REPAIRS. REMOVED THE R/H AFT EXHAUST OUTLET IAW Q400 AMM TASK 78-10-26-000-801. BEGAN INSTALLATION OF REPLACEMENT AFT EXHAUST OUTLET IAW TASK 78-10-26-400-801, PARAS 1 THROUGH 5.D (5-11-22  3216) COMPLETED REMAINING STEPS OF AMM TASK 78-10-26-400-801 (PARA 5 E+F). RETURNED TO SERVICE.
